Scrambled polynomial lattice rules for infinite-dimensional integration

Publisher:
Springer
Publication Type:
Conference Proceeding
Citation:
Monte Carlo and Quasi-Monte Carlo Methods 2010, 2012, pp. 255 - 263
Issue Date:
2012-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2011000599OK.pdf4.7 MB
Adobe PDF
In the random case setting, scrambled polynomial lattice rules, as discussed in Baldeaux and Dick (Numer. Math. 119:271-297,2011), enjoy more favorable strong tractability properties than crambled digital nets. This short note discusses the application of scrambled polynomial lattice rules to infinitedimensional integration. In Hickemell et al. (J Complex 26:229-254, 2010), infinitedimensional integration in the random case setting was examined in detail, and results based on scrambled digital nets were presented. Exploiting these improved strong tractability properties of scrambled polynomial lattice rules and making use of the analysis presented.in Hickemell et al (J Complex 26:229-254, 2010), we improve on the results that were achieved using scrambled digital nets.
Please use this identifier to cite or link to this item: